UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ON THE LINEAR WATER WAVE PROBLEM IN THE PRESENCE OF A CRITICALLY SUBMERGED BODY

Kamotski, IV; Maz'ya, VG; (2012) ON THE LINEAR WATER WAVE PROBLEM IN THE PRESENCE OF A CRITICALLY SUBMERGED BODY. SIAM JOURNAL ON MATHEMATICAL ANALYSIS , 44 (6) 4222 - 4249. 10.1137/120868074.

Full text not available from this repository.
Type: Article
Title: ON THE LINEAR WATER WAVE PROBLEM IN THE PRESENCE OF A CRITICALLY SUBMERGED BODY
DOI: 10.1137/120868074
Keywords: water waves, limiting absorption principle, radiation conditions, uniqueness, domains with cusps
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/1360021
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item